Lab. 4 Tomonari Sei

Profile

Tomonari Sei
Tomonari Sei

Department of Mathematical Informatics, Graduate School of Information Science and Technology, University of Tokyo
Associate Professor

7-3-1 Hongo, Bunkyo-ku, Tokyo, 113-8656 Eng. 6 Bldg. Room 344
Tel:
Fax:

E-mail: sei@mist.t.u-tokyo.ac.jp

[Home Page]

Curriculum Vitae

Mar. 2000 Bachelor degree from Department of Mathematical Engineering and Information Physics, Faculty of Engineering, The University of Tokyo
Mar. 2002 Master degree from Department of Mathematical Engineering and Information Physics, Graduate School of Engineering, The University of Tokyo
Mar. 2005 Ph. D. from Department of Mathematical Informatics, Graduate School of Information Science and Technology, The University of Tokyo
Apr. 2005 Assistant Professor, Department of Mathematical Informatics, Graduate School of Information Science and Technology, The University of Tokyo
Apr. 2011 Lecturer, Department of Mathematics, Faculty of Science and Technology, Keio University
Apr. 2014 Associate Professor, Department of Mathematics, Faculty of Science and Technology, Keio University
Apr. 2015 Associate Professor, Department of Mathematical Informatics, Graduate School of Information Science and Technology, The University of Tokyo

Research Themes

I study theoretical aspects of statistics (mathematical statistics).
1. Computational algebraic statistics: application of the holonomic gradient method to statistics.
2. Statistical modeling of rare events and time series data.
3. Statistical methods using optimal transport maps.

Selected papers

Sei, T. and Kume, A. (2015). Calculating the normalizing constant of the Bingham distribution on the sphere using the holonomic gradient method, Statistics and Computing, 25 (2), 321-332.
Sei, T. (2014). Infinitely imbalanced binomial regression and deformed exponential families, Journal of Statistical Planning and Inference, 149, 116-124.
Rueschendorf, L. and Sei, T. (2012). On optimal stationary couplings between stationary processes, Electronic Journal of Probability, 17 (17), 1-20.
Nakayama H., Nishiyama K., Noro M., Ohara K., Sei, T., Takayama, N. and Takemura A. (2011). Holonomic gradient descent and its application to the Fisher-Bingham integral, Advances in Applied Mathematics, 47 (3), 639-658.

 

ページトップへ